# SDR HYIA20151223004

- Difficulty date: December 17, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N530BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2209
- Aircraft time: 13,443 hours, 37,389 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 3023C
- Condition: Faulty
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO PRESS LT BRAKE.  PERFORMED DETAILED INSPECTION ON LT BRAKE SYS & FOUND BOTH BRAKE CALIPERS MAKING A SQUEAKING SOUND & VERY SPONGY.  R & R BOTH LT BRAKE CALIPERS & BLED SYS IAW MM SEC 2 9, OPERATIONALLY CHECKED GOOD.
